# SDR KC8A20161215005

- Difficulty date: December 15, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N229CK
- Make and model: Amd FALCON20
- Aircraft serial: 229
- Aircraft time: 35,284 hours, 28,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: NSN
- Condition: Corroded
- Location: Frames 7-9
- Part time: 35,284 hours, 28,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION FOUND ON THE RIGHT SIDE OF THE FORWARD FUSELAGE BETWEEN FUSELAGE FRAMES 7 AND 9, AND BETWEEN STRINGERS 19 - 22R DURING ROUTINE INSPECTION. CORRODE MATERIAL REMOVED AND AN EXTERNAL SKIN PATCH INSTALLED RD 16-09 REV. A.
